MathSciNet Relay Station
MathSciNet bibliographic data
MR1638776 58F23 (28A78 28A80 30D05)
McMullen, Curtis T. Self-similarity of Siegel disks and Hausdorff dimension of Julia sets. Acta Math. 180 (1998), no. 2, 247–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement